# SDR UPS99231118

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A, EMERGENCY EXIT LIGHT FWD ENTRY DOOR INTERMIT (REPEAT ITEM).  ACCOMPLISHED VOLTAGE CHECK IAW MM 33-50-01, OPS CHECK GOOD.  REPLACED LIGHT MOUNT, DISCOVERED A POOR CONTACT.
